Ive been having a very mild tingling itchy feeling in vagina area for a week.Yesterday i experiences pretty bad lower back pain for a few hours that was cured by advil. Ive noticed slight lower abdomen pain mainly on left side but also in middle. And i cannot really tell but i may have a slight increase in urination. I have been tested a year ago for herpes a couple times and other STDs all negative. I have been with the same person for years so the likely hood of an STD is low unless it was a faulty test. I have had UTI's, kidney infections, and yeast infections and my symptoms are usually a lot more pronounced. Do you have any idea what may be wrong?
Your symptoms are quite nonspecific -- there may be nothing abnormal going on at all; or you could have a yeast infection, chlamydia, or other STD. Herpes isn't very likely, based only on these symptoms -- and since you have tested negative for herpes, you can be quite sure you don't have it. (The symptoms you described on the herpes community forum in 2008 could have been caused by herpes, so I'm glad to hear that subsequent tests for it were negative.)
There isn't much more that I can say from this distance. You should see a health care provider for professional evaluation. Most likely no STD is responsible, but better safe than sorry -- and professional exam and testing is the only way to know for sure.
Feel free to report the outcome after you have been professionally evaluated. Good luck.
My doctor never gave me a urnalysis to test for a UTI. But ive been having flank pain is it possible i have all three UTI,BV,and small yeast infection? If so would the metronidazole for my BV cure the UTI?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.